# SDR SWIA201333957

- Difficulty date: July 11, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 25,448 hours, 20,683 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Low
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED GEAR DISAGREE WHEN LANDING GEAR HANDLE WAS PUT DOWN.   AFTER ONE MINUTE, RT MAIN CAME DOWN.  FLT#7416 BLED AIR & SERVICED NR 3 RESERVOR AMM.  PERFORMED SERVICES EXTENSION/RETRACTION OF LEADING GEAR & EMERGENCY FREEFALL.
